MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COBAS E 411 ANALYZER (RACK SYSTEM); IMMUNOCHEMISTRY ANALYZER

ROCHE DIAGNOSTICS COBAS E 411 ANALYZER (RACK SYSTEM); IMMUNOCHEMISTRY ANALYZER
Model Number E411 RACK
Medical Device Problem Codes High Test Results (2457); Low Test Results (2458); No Apparent Adverse Event (3189); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/21/2022
Type of Reportable Event Malfunction
Event or Problem Description
There was an allegation of questionable elecsys hcg stat test system results for 2 patient samples on a cobas e 411 immunoassay analyzer.On (b)(6) 2022, patient 1 had an initial hcg result of < 1.00 miu/ml with flag.The sample was repeated and the repeat result was 689.6 miu/ml.On (b)(6) 2022, patient 2 had an initial hcg result of 1.73 miu/ml with flag.The sample was repeated four times and the repeat results were 1866 miu/ml with flag, 1.15 miu/ml with flag, 2.00 miu/ml with flag, and 2324 miu/ml with flag.It is unknown if any questionable results were reported outside of the laboratory.The hcg reagent lot is 628293 and the expiration date is 31-oct-2023.
 
Additional Manufacturer Narrative
Calibration was previously performed on (b)(6) 2022.Calibration was not performed 28 days after the previous calibration as recommended in product labeling.Qc from the date of the event was not provided.The alarm trace showed several liquid flow cleaning requests.The field service engineer (fse) found tubing that had fallen off the pulley and a bent mixing rod.Periodic maintenance was also performed.Based on the available data, a general reagent issue could be excluded.The service maintenance actions performed by the fse resolved the issue.

Brand Name
COBAS E 411 ANALYZER (RACK SYSTEM)
Common Device Name
IMMUNOCHEMISTRY ANALYZER
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
HITACHI HIGH TECH CORP.
882 ichige hitachinaka
na
ibaraki 312-8 504
JA   312-8504
Manufacturer Contact
amy nelson
9115 hague road
na
indianapolis, IN 46250
3174767531
MDR Report Key16162674
Report Number1823260-2023-00140
Device Sequence Number7052503
Product Code JJE
UDI-Device Identifier07613336169216
UDI-Public07613336169216
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K961481
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/13/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberE411 RACK
Device Catalogue Number04775201001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/22/2022
Initial Report FDA Received Date01/13/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown